# SDR CALA2025042804262

- Difficulty date: April 21, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N77430
- Make and model: Boeing 737924ER
- Aircraft serial: 37098
- Aircraft time: 51,551 hours, 18,248 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER  INTERNAL STRUCTURE STA 129.50 FOUND CRACK AT #4 STIFFENER.  REPAIRED RIB STA 129.50, STIFFENER#4 AS PER REF. B737 SRM 55-10-09-2R-4, 4B (1)
